# SDR 96ZZZX4005

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6323T
- Make and model: Cessna TR182
- Aircraft serial: R18201480
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Bracket
- Part number: 543015
- Condition: Failed
- Location: Transducer Mount
- Part time: 147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW TRANSDUCER MOUNT FAILED AFTER 147 HOURS OF OPERATION.  SUBMITTER STATED LOCATION OF MOUNT SHOULD BE REVISED TO STRENGTHEN MOUNTING TO PREVENT BREAKAGE OF THE BRACKET.
